# SDR COM60454

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Lt Nlg Door
- Part time: 2,521 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THUMPING NOISE FROM NLG AREA AFTER LANDING GEAR SELECTED UP.  RIGGED THE LT NLG DOOR TO MM SPECIFICATIONS.  AIRCRAFT RETURNED TO SERVICE.
